MAUDE Adverse Event Report: SIEMENS HEALTHINEERS AG SOMATOM DRIVE; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED

SIEMENS HEALTHINEERS AG SOMATOM DRIVE; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Model Number 10431700
Medical Device Problem Codes Arcing (2583); Radiation Overexposure (3017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens has completed an investigation of the reported event.The reported problem was resolved by replacing the x-ray tube.A system checkup and test scans were successfully performed, and the system is working as expected.A comprehensive safety assessment has been performed.No further investigation is deemed necessary.Based on the findings, no systematic product or design issue could be identified.
 
Event or Problem Description
It was reported to siemens that a malfunction occurred while operating the somatom drive ct system.A technical failure occurred during a perfusion scan for a potential acute stroke patient.It was reported that the scan aborted twice due to tube arcing.The 61-year-old female patient had to be removed and rescanned/reinjected on another device, resulting in a 40-minute delay.No medical intervention was required and no negative health consequences for the patient are reported.

Brand Name
SOMATOM DRIVE
Common Device Name
SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Manufacturer (Section D)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 or
rittigfeld 1
forchheim 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 or
rittigfeld 1
forchheim 91301
GM   91301
Manufacturer Contact
meredith adams
40 liberty blvd.
malvern, PA 19355
4843231631
MDR Report Key23434636
Report Number3004977335-2025-00126
Device Sequence Number4695165
Product Code JAK
UDI-Device Identifier04056869006970
UDI-Public(01)04056869006970
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K230421
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10431700
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2025
Initial Report FDA Received Date10/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient Age61 YR
Patient SexFemale